MAUDE Adverse Event Report: DIAGNOSTICA STAGO STA COMPACT MAX; IVD COAGULATION DEVICE / INSTRUMENT, PRODUCT

DIAGNOSTICA STAGO STA COMPACT MAX; IVD COAGULATION DEVICE / INSTRUMENT, PRODUCT
Model Number 58989
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal investigations are ongoing to determine the rootcause of the issue we will provide you a follow up report as soon as we have complete the investigation.Stago reference : (b)(4).
 
Event or Problem Description
On (b)(6) 2024, the analyzer (sta compact max (b)(6)) produced erroneous results in heparin (ufh) for 3 patients : patient 1 (id= (b)(6)) : ufh = 0.77 ui/mm, rerun on the same analyzer, ufh = <0,10 ui/ml.Result not released.Sample was rerun on a second analyzer ufh = 0,31 ui/ml.Patient 2 (id= (b)(6)) : the sample was tested four times on the same analyzer ufh = <0.10 ui/ml, ufh = 0,60 ui/ml, ufh = <0.10 ui/ml, ufh = <0.10 ui/ml.Result <0.10 ui/ml.Sample was rerun on a second analyzer, ufh = 0,55 ui/ml.The customer did not sent the client questionnaire despite 3 attempts by the hotline but to our knowledge, there was no impact on the patient health.No serious injury or death have been reported.Patient 3 (id=(b)(6)) : the sample was tested 2 times and gave ufh = <0,10 ui/ml.Result not released.Sample was rerun on a second analyzer, ufh = 0,72 ui/ml.A service engineer (fse) was dispatched the same day.He did a preventive maintenance and a validation of heparin test, which wasn't conform.The fse requested the customer to no longer run heparin tests on the instrument until he comes back.The fse was dispatched again on the 23th of january.He did an annual maintenance, replaced the liquid level detection (lld) cable and collected the instrument data files.After this intervention, the validation of heparin test was conform.The instrument data files had been analyzed by the stago support team in france and has showed that there was no longer too high plasma level detection.
 
Event or Problem Description
On 2024-01-10, the analyzer (sta compact max (b)(6) ) produced erroneous results in heparin (ufh) for 3 patients : - patient 1 (id=(b)(6) ) : ufh = 0.77 ui/ml, rerun on the same analyzer, ufh = <0.10 ui/ml.Result was not released.Sample was rerun on a second analyzer ufh = 0.31 ui/ml.- patient 2 (id=(b)(6) ) : the sample was tested four times on the same analyzer.1.Ufh = <0.10 ui/ml 2.Ufh = 0.60 ui/ml 3.Ufh = <0.10 ui/ml 4.Ufh = <0.10 ui/ml.Result <0.10 ui/ml.Sample was rerun on a second analyzer, ufh = 0.55 ui/ml.The customer did not send the client questionnaire despite 3 attempts by the hotline but to our knowledge, there was no impact on the patient health.No serious injury or death have been reported.- patient 3 (id=(b)(6) ) : the sample was tested 2 times and gave ufh = <0.10 ui/ml.Result not released.Sample was rerun on a second analyzer, ufh = 0.72 ui/ml.A service engineer (fse) was dispatched the same day.He did a preventive maintenance and a validation of heparin test, which wasn't conform.The fse requested the customer to no longer run heparin tests on the instrument until he comes back.The fse was dispatched again on the 23th of january.He did an annual maintenance, replaced the liquid level detection (lld) cable and collected the instrument data files.After this intervention, the validation of heparin test was conform.The instrument data files had been analyzed by the stago support team in france and has showed that there was no longer too high plasma level detection.
 
Additional Manufacturer Narrative
The data analysis has shown that the plasma level detection was abnormally high for the erroneous results (above the cap of the tubes).These erroneous level detections may have resulted in air pipetting which is consistent with wrong ufh <0.10 ui/ml.Considering that, according to the instrument data analysis, there was no longer too high plasma level detection since the replacement of the lld cable, stago considers that the most probably root cause of these erroneous results was a malfunction of the lld cable.However, the root cause of the malfunction of the lld cable could not be confirmed because the replaced lld cable was discarded.Stago has concluded its investigation and plans no further action.Stago reference : (b)(4).

Brand Name
STA COMPACT MAX
Common Device Name
IVD COAGULATION DEVICE / INSTRUMENT, PRODUCT
Manufacturer (Section D)
DIAGNOSTICA STAGO
3 allée thérésa
asnières sur seine, 92665
FR  92665
Manufacturer Contact
walid ben ammar
3 allée thérésa
asnières sur seine, 92665
FR   92665
MDR Report Key19039244
Report Number8043723-2024-00001
Device Sequence Number8548237
Product Code JPA
UDI-Device Identifier03607450589894
UDI-Public(01)03607450589894(11)170523(241)58989
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Repair,Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number58989
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer03/06/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown